Title: Groups with compact open subgroups and multiplier Hopf*-algebras
Authors: Landstad, Magnus B
Van Daele, Alphons # ×
Issue Date: 2008
Publisher: Wissenschaftsverlag Bibliographisches Institut
Series Title: Expositiones mathematicae vol:26 pages:197-217
ISSN: 0723-0869
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science